# SDR FDEA2019042520880

- Difficulty date: April 22, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 41,416 hours, 16,532 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5398408500600
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL P/N A5398408500600 IS CRUSHED ON THE INBOARD SIDE OF TOP PANEL AND MISSING A SECTION OF   PANEL. FABRICATED NEW FLOOR PANEL PER DWG SRZ-25-005 REV P
